File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Robust H∞ control for discrete-time fuzzy systems via basis-dependent Lyapunov functions

TitleRobust H∞ control for discrete-time fuzzy systems via basis-dependent Lyapunov functions
Authors
KeywordsDiscrete-Time Fuzzy System
H∞ Control
Linear Fractional Uncertainty
Linear Matrix Inequality
Lyapunov Function
Issue Date2005
PublisherElsevier Inc. The Journal's web site is located at http://www.elsevier.com/locate/ins
Citation
Information Sciences, 2005, v. 174 n. 3-4, p. 197-217 How to Cite?
AbstractThis paper deals with the robust H∞ control problem for a class of discrete-time fuzzy systems with uncertainty. The uncertainty is assumed to be of structured linear fractional form. By using basis-dependent Lyapunov function, an H∞ control design approach is developed. The control design approach is facilitated by introducing some additional instrumental matrix variables. These additional matrix variables decouple the Lyapunov and the system matrices, which makes the control design feasible. The proposed approach leads to some sufficient results in the form of strict linear matrix inequalities (LMIs). It is expected that the basis-dependent results are less conservative than the basis-independent ones due to the introduction of basis-dependent Lyapunov function. Finally, numerical examples including the discrete chaotic Lorenz system are also given to demonstrate the applicability of the proposed approach. © 2004 Elsevier Inc. All rights reserved.
Persistent Identifierhttp://hdl.handle.net/10722/156766
ISSN
2015 Impact Factor: 3.364
2015 SCImago Journal Rankings: 2.513
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorZhou, Sen_US
dc.contributor.authorFeng, Gen_US
dc.contributor.authorLam, Jen_US
dc.contributor.authorXu, Sen_US
dc.date.accessioned2012-08-08T08:43:53Z-
dc.date.available2012-08-08T08:43:53Z-
dc.date.issued2005en_US
dc.identifier.citationInformation Sciences, 2005, v. 174 n. 3-4, p. 197-217en_US
dc.identifier.issn0020-0255en_US
dc.identifier.urihttp://hdl.handle.net/10722/156766-
dc.description.abstractThis paper deals with the robust H∞ control problem for a class of discrete-time fuzzy systems with uncertainty. The uncertainty is assumed to be of structured linear fractional form. By using basis-dependent Lyapunov function, an H∞ control design approach is developed. The control design approach is facilitated by introducing some additional instrumental matrix variables. These additional matrix variables decouple the Lyapunov and the system matrices, which makes the control design feasible. The proposed approach leads to some sufficient results in the form of strict linear matrix inequalities (LMIs). It is expected that the basis-dependent results are less conservative than the basis-independent ones due to the introduction of basis-dependent Lyapunov function. Finally, numerical examples including the discrete chaotic Lorenz system are also given to demonstrate the applicability of the proposed approach. © 2004 Elsevier Inc. All rights reserved.en_US
dc.languageengen_US
dc.publisherElsevier Inc. The Journal's web site is located at http://www.elsevier.com/locate/insen_US
dc.relation.ispartofInformation Sciencesen_US
dc.subjectDiscrete-Time Fuzzy Systemen_US
dc.subjectH∞ Controlen_US
dc.subjectLinear Fractional Uncertaintyen_US
dc.subjectLinear Matrix Inequalityen_US
dc.subjectLyapunov Functionen_US
dc.titleRobust H∞ control for discrete-time fuzzy systems via basis-dependent Lyapunov functionsen_US
dc.typeArticleen_US
dc.identifier.emailLam, J:james.lam@hku.hken_US
dc.identifier.authorityLam, J=rp00133en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.doi10.1016/j.ins.2004.07.015en_US
dc.identifier.scopuseid_2-s2.0-21244478679en_US
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-21244478679&selection=ref&src=s&origin=recordpageen_US
dc.identifier.volume174en_US
dc.identifier.issue3-4en_US
dc.identifier.spage197en_US
dc.identifier.epage217en_US
dc.identifier.isiWOS:000230569800004-
dc.publisher.placeUnited Statesen_US
dc.identifier.scopusauthoridZhou, S=7404166480en_US
dc.identifier.scopusauthoridFeng, G=35232832800en_US
dc.identifier.scopusauthoridLam, J=7201973414en_US
dc.identifier.scopusauthoridXu, S=7404438591en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats